advertisement
Question
Posted by: MK | 2008/10/29

Pregnant or not

Hi there i am 23 years and i was on contraceptions for almost 7 years. I stopped using them March this year. After that i have been having my periods regularly. For the first time i haven' t had my periods and yes i am sexually active. I sometimes have minor pains in my upper waist. And after making love i sometimes feel blotted. Is all of this normal? How long does it take one to fall pregnant after having to use an injection for such a long time?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

If you have missed a period, you could be pregnant. While it takes many women several months to fall pregnant after stopping the injection, some fall pregnant immediately.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement